MathSciNet Relay Station
MathSciNet bibliographic data
MR1833459 (2002e:03065) 03D45
Miller, Russell The $\Delta\sp 0\sb 2$-spectrum of a linear order. J. Symbolic Logic 66 (2001), no. 2, 470–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement